Varieties Of Permutative Semigroups Closed Under Dominions

Document Type : Original Manuscript


Department of Mathematical Sciences, Islamic University of Science and Technology, Kashmir, P.O. Box 192122, Pulwama, India.


In this paper, we partially generalize a result of Isbell from the class of commu- tative semigroups to some generalized class of commutative semigroups by showing that dominion of such semigroups belongs to the same class by using Isbell’s zigzag theorem. we found some permutative semigroups for which dominion satisfies the identity of subsemigroup of a semigroup S.


1. S. Abbas, W. Ashraf and A. H. Shah, On dominions and varieties of bands, Asian Eur. J. Math., 14(8) (2021), Article ID: 2150140.
2. N. Alam, P. M. Higgins and N. M. Khan, Epimorphisms, dominions and Hcommutative semigroups, Semigroup Forum, 100 (2020), 349–363.
3. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Mathematical Surveys and Monographs, Vol. 7, No.1. American Mathematical Society (1961, 1967)).
4. J. M. Howie, Fundamentals of semigroup theory, Clarendon Press, Oxford, 1995.
5. J. R. Isbell, Epimorphisms and dominions, In: Proceedings of the conference on Categorical Algebra, La Jolla, (1965), 232–246. Lange and Springer, Berlin (1966).
6. N. M. Khan, Epimorphically closed permutative varieties, Trans. Amer. Math. Soc., 287 (1985), 507–528.
7. N. M. Khan, On saturated permutative varieties and consequences of permutation identities. J. Aust. Math. Soc.(Ser. A), 38(1985), 186–197.
8. A. Nagy, Special Classes of Semigroups, Springer, 2001.